# SDR USAASB01230

- Difficulty date: August 12, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7612608
- Condition: Failed
- Location: Cabin Pressure
- Part time: 75 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, B

## Discrepancy

PBI - FLT 431 - EN ROUTE FROM DCA TO PBI, AT FL350 AND 100 TO 120 MILES OUT FROM PBI, THE AIRCRAFT DEPRESSURIZED, CABIN ALTITUDE WENT TO 15,000 FEET AND THE OXYGEN MASKS AUTO DEPLOYED.  CREW DECLARED AN EMERGENCY, DESCENDED AIRCRAFT TO 10,000 FEET AND SWITCHED TO MANUAL DC TO STABILIZE THE CABIN PRESSURE.  FLIGHT LANDED AT PBI WITHOUT FURTHER INCIDENT. MX REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER PER MM 21-31-00.  OPERATIONAL CHECK GOOD. REMOVED AND REPLACED THE DELTA P A/C MODULE (P/N 65-45314-53) PER MM 21-31-22 AND TESTED BOTH SAFETY RELIEF VALVES PER MM 21-32-21. CABIN PRESSURIZATION CHECKS NORMAL PER MM 21-31-00.  REPLACED O2 GENERATORS, REPLACED OXYGEN MASKS AND STOWED.  (M)
